Analytic continuation of the 3F2 hypergeometric series

Barton L. Willis

Research output: Contribution to journalArticlepeer-review


In this article, we will use the binomial transformation to derive a series representation for the 3F2 hypergeometric function that converges everywhere off the real interval [1, ∞). Additionally, we will find a stable recursion relation for the summand of this series, and we will establish the effectiveness of this series for numerical evaluation of 3F2.

Original languageEnglish (US)
Pages (from-to)930-936
Number of pages7
JournalIntegral Transforms and Special Functions
Issue number11
StatePublished - Nov 1 2016


  • Hypergeometric functions
  • analytic continuation
  • binomial transformation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Analytic continuation of the 3F2 hypergeometric series'. Together they form a unique fingerprint.

Cite this